# SDR CALA2013012100044

- Difficulty date: January 18, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 15,151 hours, 5,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LIGHT COVER ADJACENT TO AFT GALLEY DOOR 2R IN MISSING. REPLACED/INSTALLED NOTED LENS (COVER) AT AFT GALLEY DOOR 2R EQUIPMENT L1190. TEST OK AMM 33-51-01-960-801.
